oli girl

Moderator
  • Content count

    1,843
  • Joined

  • Last visited


Community Reputation

173 Famous

About oli girl

Moderator

Profile Information

  • Gender Female
  • Location USA

Achievements

Silver Poster
Posted at least 500 different posts
20 posts
100 posts
500 posts
2000 posts
No reviews awards
Review at least 1 product
1 product
5 products
10 products
25 products

Recent Profile Visitors

14,219 profile views
  1. Though this is true and sucks, good thing is if you know this may be the issues, there are things you can do to prevent further damage or reverse!!!!
  2. It is listed in the rx information that it can cause Kidney issues and diabetes. You should probably have some more testing. Are you taking anything else along with Accutane or if your course is over???? https://www.ncbi.nlm.nih.gov/pmc/articles/PMC3879014/ Have you seen an eye doctor? What things have you tried??? Accutane can cause many eye issues in relation to dry eyes. Inflamation, bleperhitits and the list goes on....I personally had the glads that people with sjrogren's effected.
  3. I am not sure about darker, but I do know in the Accutane population, just like also those taking chemo they have had a change from straight to curly or wavy hair, along with hair loss, dry hair, breakage etc... there are things to improve these side effects. some recover after stopping treatment, some do not! Hope this helps
  4. So what was the results of your recent labs
  5. don't have a MRA, I had one along with MRI, Pet Scan etc....I had such severe brain pressure, vibrations etc....It showed nothing. Was useless, finally took 3 yrs but got a answer. I have paid so much to get no where!
  6. Mercury fillings have been known to be toxic whether you took Accutane or not! If you have them get them out
  7. Severe Anxiety caused by Accutane

    It's not a effect of stopping the medication. It actually has caused anxiety or depression in those who have never suffered before or if one suffers prior to taking Accutane it may enhance or make worse. There are some suggestions posted above posts and what have you done to help her anxiety? diet, meditation, exercise, etc...
  8. My Accutane side effects

    You want to speak to your doctor about stopping or lowering your dose if you not willing to stop Accutane. You need to make sure you are not doing any strenuous exercise while on the medication. Even then it cause damage to the cartilage or joints in some people. Have you sought for physical therapy on your joint issues? I would also get some labs to check your hormones, b12,thyroid,vit d etc...to make sure your not deficient.